Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 138, NWS Twin Cities, MN

May 19, 2022Goodhue County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:21 PM CDT for Goodhue County, Minnesota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2022, 4:21 PM CDT (21:21 UTC)
Expired
May 19, 2022, 4:45 PM CDT
In force
24 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Goodhue County, MN

The radar

The Minneapolis radar (KMPX), 89 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WUUS53 KMPX 192121
SVRMPX
MNC049-192145-
/O.NEW.KMPX.SV.W.0138.220519T2121Z-220519T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
421 PM CDT Thu May 19 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Goodhue County in southeastern Minnesota...

* Until 445 PM CDT.

* At 421 PM CDT, a severe thunderstorm was located near Wanamingo, or
  16 miles north of Mantorville, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Wanamingo around 425 PM CDT.
  Zumbrota around 435 PM CDT.
  Goodhue around 440 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4428 9300 4456 9267 4442 9243 4437 9244
      4436 9255 4430 9255 4419 9285 4420 9288
TIME...MOT...LOC 2121Z 232DEG 38KT 4429 9288 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
2 follow-up statements
216 
WWUS53 KMPX 192130
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
430 PM CDT Thu May 19 2022

MNC049-192145-
/O.CON.KMPX.SV.W.0138.000000T0000Z-220519T2145Z/
Goodhue MN-
430 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHWESTERN GOODHUE COUNTY...

At 430 PM CDT, a severe thunderstorm was located near Wanamingo, or
17 miles southwest of Red Wing, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Goodhue around 440 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Minnesota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4431 9289 4456 9267 4442 9243 4437 9244
      4436 9255 4430 9255 4423 9275
TIME...MOT...LOC 2130Z 232DEG 38KT 4435 9277 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
680 
WWUS53 KMPX 192139
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT Thu May 19 2022

MNC049-192149-
/O.EXP.KMPX.SV.W.0138.000000T0000Z-220519T2145Z/
Goodhue MN-
439 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GOODHUE COUNTY
WILL EXPIRE AT 445 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Minnesota.

LAT...LON 4431 9289 4456 9267 4442 9243 4437 9244
      4436 9255 4430 9255 4423 9275
TIME...MOT...LOC 2139Z 232DEG 38KT 4440 9268 

$$

Dye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 36 minutes earlier.

Area forecast discussion, May 19, 3:45 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Thu May 19 2022

.DISCUSSION...(This evening through Thursday)
Issued at 345 PM CDT Thu May 19 2022

KEY MESSAGES:

- Large hail/damaging winds are main the main threats across
southern/central Minnesota into western Wisconsin. In additional a few
tornadoes are also possible in southern Minnesota into parts of
western Wisconsin.

- Cooler temperatures Friday through mid-next week with frost
potential Saturday and Sunday morning.

This evening and tonight... Severe thunderstorm and tornado watches
are out through this evening. The biggest risk will be along a warm
front moving across southern Minnesota where the tornado watch is in
effect. The forcing from this front as well as the low level shear
in this area will allow for surface based storms with rotation. This
could lead to some supercells with all threats possible. Farther
north including the Twin Cities and Eau Claire will be more of a
severe thunderstorm threat with more of a elevated hailer type of
storm favored. One of the biggest areas of uncertainty right now is
low level moisture as this will be needed to for true surface based
storms and low enough LCLs to make the environment favorable for
tornadoes. Based on what this environment was able to do earlier
today with large hail this threat will continue across the area this
evening. As we approach sunset the severe threat will fade as
instability falls. Unless a linear system can come together and
develop a cold pool that is. Then a wind threat will persist,
although this is most likely to occur in western Wisconsin than in
any part of Minnesota. Rain chances will continue into tonight, with
a chance for some lightning.

Friday through Thursday... Behind the cold front below normal
temperatures will persist into the weekend. We will also dry out as
the low behind this moves into the Great Lakes. As we move deeper
into the weekend there will be a system moving to our south that
could transport enough moisture Saturday night into Sunday morning
for some rain showers. Behind this rain chance high pressure moves
in for the rest of the weekend into early next week. By the middle
of next week another chance for precipitation arrives. With a wide
spread in the models both deterministic and ensembles confidence is
not yet high enough for details yet. With the high moving out we
will also see a return to normal temperatures next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1209 PM CDT Thu May 19 2022

Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU,
with some isolated between KMKT-KMSP as of 1715z. Confidence remains
low on coverage of TSTM activity this afternoon. However, based on
trends and model guidance, the best area of TSTM will occur near
KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may
affect KEAU before 21z. AMD will be likely due to uncertainties in
the forecast and coverage of TSTM. Otherwise, SHRA become more
apparent along and behind the main frontal passage this evening. MVFR
cigs may develop with the SHRA and cold frontal passage this evening.
LLWS is also possible due to the strong nature of the surface low and
wind shear above the surface.

KMSP...

Confidence is low enough to keep TSTM out of the 18z TAF. However,
best coverage if TSTM develops will occur between 21-01z. Otherwise,
SE winds will shift to the W/NW with the frontal passage this
evening. SHRA is possible overnight with only isolated TSTM at best.
Gusty W winds will develop Friday morning.

/OUTLOOK FOR KMSP/

Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts.
Sun...VFR. Wind NW 10-15 kts.
Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...NDC
AVIATION...JLT
Hazardous weather outlook, May 19, 4:13 PM CDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
413 PM CDT Thu May 19 2022

MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-202115-
Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-
Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Brown-
Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-
Martin-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-
Pepin-Chippewa-Eau Claire-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms are occurring and expected to continue
this evening. Some of these storms will likely be severe with
large hail, damaging wind gusts, and a few tornadoes possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is needed.

MNZ041>043-047>050-054>058-064-065-073-202115-
Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle-
Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...southwest Minnesota and west central Minnesota.

.DAY ONE...Tonight.

Isolated thunderstorms possible, but severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed..

In the hours before

Local storm report, May 19, 4:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 NNW MENDOTA HEIGHTS   44.93N 93.16W
05/19/2022  M1.75 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

CEO
Local storm report, May 19, 4:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 NNE ROSEVILLE         45.02N 93.15W
05/19/2022  M1.25 INCH       RAMSEY             MN   PUBLIC

&&

CEO
Special weather statement, May 19, 4:05 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Thu May 19 2022

MNZ076-077-192130-
Le Sueur MN-Rice MN-
405 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of northeastern Le
Sueur and northwestern Rice Counties through 430 PM CDT...

At 405 PM CDT, Doppler radar was tracking a strong thunderstorm near
Le Center, or 20 miles northwest of Faribault, moving northeast at 55
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Montgomery around 410 PM CDT.
  New Prague around 415 PM CDT.
  Lonsdale around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

&&

LAT...LON 4440 9378 4455 9353 4454 9343 4443 9331
      4433 9369
TIME...MOT...LOC 2105Z 241DEG 46KT 4441 9366

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Dye
Local storm report, May 19, 4:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 NE FALCON HEIGHTS     45.00N 93.17W
05/19/2022  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

CEO
Local storm report, May 19, 4:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
416 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             OAKDALE                 44.99N 92.96W
05/19/2022  E2.00 INCH       WASHINGTON         MN   PUBLIC

0359 PM     HAIL             1 SE ST. PAUL           44.94N 93.07W
05/19/2022  U1.75 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0353 PM     HAIL             2 N WHITE BEAR LAKE     45.09N 93.00W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0353 PM     HAIL             2 N WHITE BEAR LAKE     45.09N 93.00W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0359 PM     HAIL             1 E NORTH ST. PAUL      45.02N 92.97W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0403 PM     HAIL             1 S ST. PAUL            44.94N 93.09W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0403 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0405 PM     HAIL             2 NE WOODBURY           44.94N 92.92W
05/19/2022  M1.50 INCH       WASHINGTON         MN   PUBLIC

0405 PM     HAIL             3 NE LAKE ELMO          45.02N 92.87W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0352 PM     HAIL             4 SW FALCON HEIGHTS     44.94N 93.21W
05/19/2022  U1.25 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0354 PM     HAIL             1 S ST. PAUL            44.94N 93.09W
05/19/2022  U1.25 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0356 PM     HAIL             4 S FALCON HEIGHTS      44.93N 93.19W
05/19/2022  E1.25 INCH       RAMSEY             MN   PUBLIC

0400 PM     HAIL             1 E NORTH ST. PAUL      45.02N 92.98W
05/19/2022  M1.25 INCH       WASHINGTON         MN   PUBLIC

0402 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0405 PM     HAIL             1 W WOODBURY            44.92N 92.95W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0405 PM     HAIL             1 NE BIRCHWOOD VILLAGE  45.08N 92.96W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0345 PM     HAIL             2 SE FALCON HEIGHTS     44.97N 93.17W
05/19/2022  M1.00 INCH       RAMSEY             MN   PUBLIC

0347 PM     HAIL             4 S FALCON HEIGHTS      44.94N 93.19W
05/19/2022  M1.00 INCH       RAMSEY             MN   PUBLIC

0350 PM     HAIL             1 W LITTLE CANADA       45.03N 93.11W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0350 PM     HAIL             2 N ST. PAUL            44.98N 93.10W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0355 PM     HAIL             3 NW MENDOTA HEIGHTS    44.92N 93.19W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0357 PM     HAIL             1 S WHITE BEAR LAKE     45.05N 93.02W
05/19/2022  E1.00 INCH       RAMSEY             MN   PUBLIC

0401 PM     HAIL             1 SE ST. PAUL           44.94N 93.09W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0401 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0403 PM     HAIL             2 SW STILLWATER         45.03N 92.83W
05/19/2022  U1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 19, 4:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
419 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             HUDSON                  44.98N 92.76W
05/19/2022  M1.50 INCH       ST. CROIX          WI   PUBLIC

&&

CEO

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:42 AM CDTSpecial Weather StatementMPXFaribault33 min
May 19, 11:04 AM CDTSpecial Weather StatementMPXFaribault26 min
May 19, 11:30 AM CDTSpecial Weather StatementMPXFreeborn45 min
May 19, 11:34 AM CDTSevere Thunderstorm WarningMPXFreeborn41 min
May 19, 12:05 PM CDTSpecial Weather StatementMPXFreeborn25 min
May 19, 12:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn32 min
May 19, 12:35 PM CDTSpecial Weather StatementMPXSteele25 min
May 19, 3:31 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington44 min
May 19, 3:41 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey, Washington34 min
May 19, 3:51 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington24 min
May 19, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXWashington44 min
May 19, 4:04 PM CDTSevere Thunderstorm WarningMPXGoodhue26 min
May 19, 4:05 PM CDTSpecial Weather StatementMPXLe Sueur25 min
May 19, 4:10 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott24 min
May 19, 4:22 PM CDTSevere Thunderstorm WarningMPXGoodhue20 min
May 19, 4:26 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott19 min
May 19, 4:41 PM CDTSevere Thunderstorm WarningMPXDakota19 min
May 19, 4:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Waseca31 min
May 19, 5:05 PM CDTSevere Thunderstorm WarningMPXDakota, Rice25 min
May 19, 5:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn25 min
May 19, 5:25 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca20 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXRice13 min
May 19, 5:39 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca36 min
May 19, 5:59 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn16 min
May 19, 6:06 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele24 min
May 19, 6:11 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele34 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.